Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 261, NWS Fort Worth, TX

June 13, 20164 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 13, 2016, 3:37 PM CDT for 4 counties in Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2016, 3:37 PM CDT (20:37 UTC)
Expired
Jun 13, 2016, 4:45 PM CDT
In force
68 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ellis County, TX, Henderson County, TX, Kaufman County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1886 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS54 KFWD 132037
SVRFWD
TXC139-213-257-349-132145-
/O.NEW.KFWD.SV.W.0261.160613T2037Z-160613T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT MON JUN 13 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HENDERSON COUNTY IN CENTRAL TEXAS...
  SOUTHERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 445 PM CDT

* AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTONWOOD...
  OR 15 MILES SOUTHWEST OF KAUFMAN...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SEVEN POINTS AROUND 355 PM CDT. 
  GUN BARREL CITY AND TOOL AROUND 405 PM CDT. 
  ENCHANTED OAKS AROUND 410 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE POWELL...
RICE...ROSSER...PAYNE SPRINGS AND OAK GROVE.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 237 AND 248...AND
BETWEEN MILE MARKERS 256 AND 262.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3230 9599 3207 9639 3246 9671 3255 9658
      3255 9652 3258 9652 3263 9645
TIME...MOT...LOC 2037Z 314DEG 30KT 3242 9643 

HAIL...<.75IN
WIND...60MPH
 
$$

DUNN
3 follow-up statements
967 
WWUS54 KFWD 132049
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT MON JUN 13 2016

TXC139-213-257-349-132145-
/O.CON.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
ELLIS TX-NAVARRO TX-HENDERSON TX-KAUFMAN TX-
349 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN ELLIS...NORTHEASTERN NAVARRO...NORTHWESTERN
HENDERSON AND SOUTHERN KAUFMAN COUNTIES...

AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTONWOOD...OR
15 MILES WEST OF GUN BARREL CITY...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SEVEN POINTS AROUND 400 PM CDT. 
  MABANK AROUND 405 PM CDT. 
  TOOL AROUND 410 PM CDT. 
  GUN BARREL CITY AROUND 415 PM CDT. 
  ENCHANTED OAKS AROUND 420 PM CDT. 
  EUSTACE AROUND 425 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE POWELL...
RICE...ROSSER...PAYNE SPRINGS AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3230 9599 3207 9639 3240 9666 3251 9651
      3259 9639
TIME...MOT...LOC 2049Z 308DEG 26KT 3239 9635 

HAIL...<.75IN
WIND...60MPH
 
$$

DUNN
007 
WWUS54 KFWD 132115
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON JUN 13 2016

TXC139-257-132125-
/O.CAN.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
ELLIS TX-KAUFMAN TX-
415 PM CDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS AND
SOUTHERN KAUFMAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3230 9599 3207 9639 3225 9654 3236 9608
      3235 9606
TIME...MOT...LOC 2115Z 301DEG 28KT 3233 9613 

$$

TXC213-349-132145-
/O.CON.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
NAVARRO TX-HENDERSON TX-
415 PM CDT MON JUN 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN NAVARRO AND NORTHWESTERN HENDERSON COUNTIES...

AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUN BARREL
CITY...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ENCHANTED OAKS AROUND 420 PM CDT. 
  EUSTACE AROUND 425 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PAYNE
SPRINGS...POWELL AND RICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3230 9599 3207 9639 3225 9654 3236 9608
      3235 9606
TIME...MOT...LOC 2115Z 301DEG 28KT 3233 9613 

HAIL...<.75IN
WIND...60MPH
 
$$

DUNN
801 
WWUS54 KFWD 132135
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT MON JUN 13 2016

TXC213-349-132145-
/O.EXP.KFWD.SV.W.0261.000000T0000Z-160613T2145Z/
NAVARRO TX-HENDERSON TX-
435 PM CDT MON JUN 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NAVARRO AND
NORTHWESTERN HENDERSON COUNTIES WILL EXPIRE AT 445 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HEAVY RAIN AND FREQUENT LIGHTNING IS STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3230 9599 3207 9639 3225 9654 3236 9608
      3235 9606
TIME...MOT...LOC 2132Z 314DEG 30KT 3233 9613 

$$

DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:21 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 13, 3:21 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
321 PM CDT MON JUN 13 2016

.DISCUSSION...
The MCS that tracked through western Oklahoma early this morning
did weaken a little as it entered North Texas, but the associated
outflow boundary marched onward and peeled up a buoyant surface
airmass and produced more strong cells. This cluster of storms
will continue to track east-southeast through the next few hours,
affecting primarily the central and eastern zones. Behind the
outflow boundary, relatively cool air with temperatures in the low
to mid 70s will stabilize the atmosphere. Unlike last night when
there was support for continued lifting of the atmosphere after
sunset, today's activity will diminish with the loss of day time
heating. Will show just a slight chance of showers and storms
over roughly the southeast half of the CWA after 7 pm.

Most of the medium range model guidance never caught onto the
presence of the morning MCS and its impact on the weather over
North Texas right now. The exception was the ECMWF (which has a
superior initialization scheme that is computationally much more
intensive than any of the other models) and therefore will follow
its guidance closely for tonight and tomorrow. Today's convection
has exhausted a large swath of the instability over the region,
and therefore the ECMWF shows no threat of another MCS developing
and moving in from the west or northwest tomorrow. Will show just
10 PoPs across the northern zones tomorrow, and have not mentioned
rain chances in the weather grids.

Otherwise the rest of the forecast is very straight-forward. Each
year I am always amazed how often mid-June marks the transition
from our rainy season to the summer doldrums. Right on schedule
this year, a subtropical ridge will expand and intensify over
much of the country during the next week. This will effectively
bring an end of the rain chances for possibly quite some time. As
the center of the ridge builds north and westward, some weak upper
level easterlies will set up across the area. This may bring some
slightly higher moisture into the region for a stray shower or
two over the weekend. For now will just show a slight chance of
afternoon convection in the south/southeast zones on Sunday where
moisture should be greatest on the fringes of the upper high.

Temperatures will warm during the next few days with generally
upper 90s in the western zones to lower 90s over the east. Lows
will be the in the low to mid 70s. A very slight cool down may
occur over the weekend with the increased deep layer moisture.
Given all of the recent rainfall, it looks like humidity will be
unusually high. This should result in heat indices of 100 to 105
each afternoon through Friday. Usually the first heat wave of the
year tends to cause the most heat stress on people, so we are
right on the fence about issuing an area wide heat advisory.
Given that there is still some uncertainty on how much dewpoints
will mix out during the afternoon, there's a desire to wait and
see how dewpoints trend tomorrow afternoon before issuing the
advisory. In any case, the message for this week will certainly be
hot and humid. Try to limit strenuous activity outside during the
heat of the day, drink plenty of water, and wear light-colored and
loose-fitting clothes.

TR.92

&&

.AVIATION...
/ISSUED 111 PM CDT MON JUN 13 2016/
/18Z TAFS/

Continuing to watch the cluster of showers and thunderstorms
approach the Metroplex from the northwest. This activity has
weakened over the last couple of hours but the atmosphere across
North Texas is quite unstable and new shower/storm development
appears likely. Think there will be a couple of hours of
thunderstorms in the Metroplex from 19-21Z with gusty northwest
winds behind the gust front. Otherwise...activity should move to
the south of the area by late afternoon. MVFR cigs expected again
late tonight with conditions becoming VFR by mid Tuesday morning.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    76  94  77  95  77 /   5   5   5   0   0
Waco                76  94  75  95  75 /  20   5   5   0   0
Paris               73  91  74  92  74 /  10  10  10   5   0
Denton              76  93  76  94  76 /  10  10  10   0   0
McKinney            75  92  76  93  76 /   5  10  10   5   0
Dallas              77  93  77  94  77 /   5   5   5   0   0
Terrell             75  92  75  93  75 /  20   5   5   5   0
Corsicana           76  92  76  93  76 /  20   5   5   5   0
Temple              74  93  75  94  75 /  20   5   5   0   0
Mineral Wells       74  95  74  95  74 /  10  10  10   0   0

&&

.FWD Watches/Warnings/Advisories...
None.
&&
Hazardous weather outlook, Jun 13, 11:31 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 AM CDT MON JUN 13 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1131 AM CDT MON JUN 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...REMAINDER OF TODAY AND TONIGHT.

A CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH
EARLY AFTERNOON AFFECTING AREAS MAINLY NORTH OF INTERSTATE 20 AND
WEST OF INTERSTATE 35. GUSTY WINDS AND LIGHTNING WILL BE THE MAIN
THREAT ALTHOUGH SOME LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO
THE AFTERNOON EAST OF INTERSTATE 35 FROM BONHAM TO PALESTINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A SLIGHT CHANCE OF STORMS WILL RETURN TO THE REGION ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DUNN

In the hours before

Special weather statement, Jun 13, 1:44 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT MON JUN 13 2016

TXZ118-131915-
TARRANT TX-
144 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR TARRANT COUNTY UNTIL 215 PM
CDT...

AT 144 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WESTWORTH VILLAGE...OR OVER RIVER OAKS...MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...EULESS...BEDFORD...
GRAPEVINE...HALTOM CITY...KELLER...COPPELL...HURST...BURLESON...SOUTHLAKE...
WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE SETTLEMENT...CROWLEY
AND FOREST HILL.

LAT...LON 3256 9704 3256 9755 3290 9755 3298 9703
TIME...MOT...LOC 1844Z 341DEG 21KT 3276 9740

DUNN
Special weather statement, Jun 13, 2:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT MON JUN 13 2016

TXZ119-132000-
DALLAS TX-
235 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 300 PM CDT...

AT 235 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DALLAS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MESQUITE AROUND 240 PM CDT.
  BALCH SPRINGS AND HUTCHINS AROUND 250 PM CDT.
  SEAGOVILLE AND COMBINE AROUND 300 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BUCKINGHAM.

LAT...LON 3298 9652 3255 9653 3255 9704 3276 9703
      3299 9684
TIME...MOT...LOC 1935Z 311DEG 24KT 3279 9673

DUNN
Special weather statement, Jun 13, 2:52 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT MON JUN 13 2016

TXZ120-121-132045-
ROCKWALL TX-KAUFMAN TX-
252 PM CDT MON JUN 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR ROCKWALL AND NORTHWESTERN KAUFMAN
COUNTIES UNTIL 345 PM CDT...

AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HEATH...OR NEAR ROWLETT...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORNEY AROUND 305 PM CDT.
  SEAGOVILLE AROUND 315 PM CDT.
  TERRELL AROUND 320 PM CDT.
  TALTY AROUND 325 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROSSER...OAK RIDGE...
LAWRENCE...MCLENDON-CHISHOLM...OAK GROVE AND POST OAK BEND CITY.

LAT...LON 3236 9644 3236 9645 3239 9644 3241 9644
      3244 9648 3251 9651 3251 9650 3253 9651
      3254 9652 3298 9651 3298 9630 3282 9630
      3263 9615
TIME...MOT...LOC 1952Z 323DEG 22KT 3286 9652

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:24 PM CDTRiver Flood WarningFWDDallas14 hr
Jun 12, 7:25 PM CDTSpecial Weather StatementFWDMcLennan35 min
Jun 12, 7:37 PM CDTFlash Flood WarningFWDKaufman4 hr
Jun 12, 8:02 PM CDTSpecial Weather StatementFWDEllis28 min
Jun 12, 8:10 PM CDTAreal Flood AdvisoryFWDEllis, Navarro2 hr
Jun 12, 8:42 PM CDTAreal Flood AdvisoryFWDHill2 hr
Jun 12, 9:02 PM CDTFlash Flood WarningFWDEllis, Hill, Navarro3 hr
Jun 12, 9:10 PM CDTSpecial Weather StatementFWDHill50 min
Jun 12, 9:30 PM CDTRiver Flood WarningFWDHenderson, Navarro8 days
Jun 12, 9:30 PM CDTRiver Flood WarningFWDWise34 hr
Jun 12, 9:31 PM CDTAreal Flood AdvisoryFWDMcLennan59 min
Jun 12, 9:43 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Jun 12, 9:55 PM CDTSpecial Weather StatementFWDLimestone50 min
Jun 12, 10:26 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro2 hr
Jun 12, 10:29 PM CDTFlash Flood WarningFWDMcLennan2 hr
Jun 12, 10:45 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan60 min
Jun 12, 11:42 PM CDTAreal Flood WarningFWDKaufman6 hr
Jun 12, 11:53 PM CDTAreal Flood WarningFWDEllis, Hill, Navarro6 hr
Jun 12, 11:59 PM CDTFlash Flood WarningFWDBell, Coryell, Falls, McLennan3 hr
Jun 13, 12:14 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Jun 13, 12:28 AM CDTSpecial Weather StatementFWDBell32 min
Jun 13, 12:35 AM CDTAreal Flood WarningFWDMcLennan6 hr
Jun 13, 12:39 AM CDTRiver Flood WarningFWDNavarro3 days
Jun 13, 12:50 AM CDTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Jun 13, 1:01 AM CDTAreal Flood AdvisoryFWDBell3 hr
Jun 13, 1:04 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Jun 13, 1:26 AM CDTFlash Flood WarningFWDEllis, Navarro3 hr
Jun 13, 2:35 AM CDTFlash Flood WarningFWDFreestone3 hr
Jun 13, 2:55 AM CDTAreal Flood WarningFWDBell, Coryell, Falls, McLennan3 hr
Jun 13, 3:09 AM CDTRiver Flood WarningFWDLimestone49 hr
Jun 13, 3:33 AM CDTFlash Flood WarningFWDAnderson3 hr
Jun 13, 4:27 AM CDTFlash Flood WarningFWDEllis, Hill, Limestone, Navarro6 hr
Jun 13, 5:12 AM CDTFlash Flood WarningFWDFreestone, Limestone5 hr
Jun 13, 5:42 AM CDTSpecial Weather StatementFWDHill48 min
Jun 13, 6:50 AM CDTFlash Flood WarningFWDAnderson4 hr
Jun 13, 9:24 AM CDTRiver Flood WarningFWDHamilton12 days
Jun 13, 9:24 AM CDTRiver Flood WarningFWDCoryell14 days
Jun 13, 10:00 AM CDTAreal Flood WarningFWDFreestone, Navarro6 hr
Jun 13, 1:44 PM CDTSpecial Weather StatementFWDTarrant31 min
Jun 13, 2:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 13, 2:52 PM CDTSpecial Weather StatementFWDKaufman, Rockwall53 min
Jun 13, 4:09 PM CDTRiver Flood WarningFWDWise58 hr
Jun 13, 4:28 PM CDTRiver Flood WarningFWDHunt28 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.